Well i have recently been to the doctors and he has sent me for a blood test on my hormone levels which he said came back ok, so now i am unsure if i do have Cushing's or not.
i dont have all the symptoms but do have some which are:
Thirst and going to the toilet a lot - i have done this for years
Bad strech marks which ive have for about 3 years that cover my hips, breasts, legs all the way down to my knees and some on my stomach and under arms.
weight gain , athough its not tons, its still a lot which is mainly on my stomach and around my face, though i have put some onto my arms too.
i used to have low blood pressure but resently when i went it is now high but not by a lot, but still a sufficiant amount.
im always feeling very fatigued and get worn out a lot which has been happening for a good three years- i used to just think i was unfit but im now not sure- although it still could be.
i get very woozy and weak sometimes which really affects my legs which then feel very tingly.
i also do get very depressed a lot - i went through a faze when i was about 12 of being quite down but now over the past 2 years has gotten a lot worse and i just dont look the same as i used to....
i also get shooting pains down my neck and throat - which im unsure if is relavant or not....that happen very frequently
i sweat a ***l of a lot all the time from the tiniest thing
and the mucles in my arms are so tender and ache alot which has been happening for about 2 years....
I have now been getting a lot of headaches with burning pains in my head and have a very bloated, lumpy and painful stomach which has been there for about 2 months with contispation and diorrea- which i read somewhere that people get this with cushings.
i have extreamly irregular periods too.
i am 18 years old and am starting to get sick of feeling like this :(
sorry if this is just me being silly and over reacting but i just really need some advice...
thanks so much xx
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?